# SDR SWIA2019082746225

- Difficulty date: August 27, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N871AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7537
- Aircraft time: 38,002 hours, 35,571 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Indication
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RECEIVED R ENG FIRE WARNING MESSAGE IN FLIGHT FOR APPROXIMATELY 4 SECONDS. MESSAGE SELF CLEARED BEFORE QRC PROCEDURE STARTED. ALL ENGINE INDICATIONS REMAINED NORMAL. ALL SYSTEM INDICATIONS REMAINED NORMAL.   REMOVED AND REPLACED THE RH ENG FIRE DETECTION LOOP B IAW AMM. OPS CHECK GOOD.
